• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

Antibiotics/steroids and ketosis.

I have been on antibiotics and steroids for 2 weeks and have just got a reading for not being in ketosis today. First time its happened. Anyone know why? My hunger levels are up maybe the steroids are doing this. Its to treat a lung infection. Do I have to do induction again does anyone know?

Has anyone been in and out of ketosis little effects or am i in for a shock? Im keeping the carbs down. Ill drop the cheese and lean out for a few days maybe?
Get Rid of this ad and join in on the conversation for free today! Tap here!
Last edited:
I'd wait until after the treatment is finished OTL, it's more important that you are cured first I'd think.
hi again, Im in ongoing weightloss part and was in ketosis! Im not gaining weight. Thanks to you and jim also. My body does not want carbs it just feels wrong and i have come so far etc. Yes ill wait until im better but keep eating correctly. Thanks really its great to be able to talk like this.

Similar threads